# SDR 04048640

- Difficulty date: February 17, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- Aircraft time: 10,847 hours, 9,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND AFT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF INSPECTION.
